# SDR DXTA2009091103786

- Difficulty date: September 13, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N703QS
- Make and model: Gulstm 200
- Aircraft serial: 060
- Aircraft time: 5,642 hours, 3,450 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM SBA, "KRUEGER FAIL" EICAS MESSAGE CAME ON & KRUEGER & SLATS WOULD NOT RETRACT. ON THE GROUND FLAPS & SLATS OPS NORMAL.  PER CUSTOMER REQUEST PERFORMED CMP 275101 FLAP/SLAT CONTROL AND DRIVE SYSTEM- FUNCTIONAL TEST. NO DEFECTS NOTED. PERFORMED ENGINE RUNS TO CHECK OUTPUT OF ENGINE DRIVEN HYD PUMP DURING KRUGER OPERATION WITH NO DEFECTS NOTED.
